Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hot and cold flashes, dizziness, enervation due to low BP, hip and shoulder pain, difficulty in sleeping. Help?

i am getting hot and cold flashes i go dizzy feel like i am going to pass out then be sick i have no energy and feel tired i get told i have a low blood pressure . i am also 7 stone and have tryed to put on weight for the last 2 years but cant. i get pains in my hip and in my shoulder what sometimes goes down my back all my pain is on my left side of my body i cant sleep properly because of the pain, feel sick or having hot and cold flashes pain even wakes me up i am only 19 and my body is all over the place some1 please help
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you are having generalized weakness due to malnourishment and under weight causing all these problems..
There might be iron, multivitamin deficiency.
Take high nourishing diet like cheese, panier, butter, ghee, milk, puddings, eggs etc.
Take iron capsules, calcium and multivitamin supplements.
This will gain your weight and other problems will be solved.
Ok and take care.
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor